Calculator

Fever treatment medicine dosage (antipyretics)

* always consult the medicine information leaflet

MedicineActive substance content
Ibalgin Baby sirup20mg of ibuprofen in 1ml
Ibalgin 200200mg of ibuprofen in 1 pill

MedicineActive substance content
Nurofen syrup from 3 months and older20mg of ibuprofen in 1ml
Nurofen syrup from 6 years and older40mg of ibuprofen in 1ml
Nurofen suppository

60mg or 125mg of ibuprofen

in 1 suppository (2 variants on sale)

MedicineActive substance content
Panadol syrup24mg of paracetamol in 1ml
Panadol suppository125mg or 250mg of paracetamol in 1 suppository (2 variants on sale)
Paralen suppository100mg of paracetamol in 1 suppository
Paralen tablets for children125mg of paracetamol in 1 pill

NEWS

Whats new? Find out about all our news and updates.

VACCINATION

All you need to know about vaccination of your child.

GOOD TO KNOW

Important information and useful recommendations.

POZOR

úprava režimu

Ordinace funguje dle standardních ordinačních hodin. Před návštěvou kvůli nemoci či administrativní záležitosti nás ale vždy nejdříve telefonicky kontaktujte. Děkujeme za spolupráci.